Inequalities for code pairs

Ahlswede R, Mörs M (1988)
European Journal of Combinatorics 9: 175-181.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Erscheinungsjahr
Zeitschriftentitel
European Journal of Combinatorics
Band
9
Seite
175-181
ISSN
PUB-ID

Zitieren

Ahlswede R, Mörs M. Inequalities for code pairs. European Journal of Combinatorics. 1988;9:175-181.
Ahlswede, R., & Mörs, M. (1988). Inequalities for code pairs. European Journal of Combinatorics, 9, 175-181.
Ahlswede, R., and Mörs, M. (1988). Inequalities for code pairs. European Journal of Combinatorics 9, 175-181.
Ahlswede, R., & Mörs, M., 1988. Inequalities for code pairs. European Journal of Combinatorics, 9, p 175-181.
R. Ahlswede and M. Mörs, “Inequalities for code pairs”, European Journal of Combinatorics, vol. 9, 1988, pp. 175-181.
Ahlswede, R., Mörs, M.: Inequalities for code pairs. European Journal of Combinatorics. 9, 175-181 (1988).
Ahlswede, Rudolf, and Mörs, Michael. “Inequalities for code pairs”. European Journal of Combinatorics 9 (1988): 175-181.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z